# SDR DALA2023102408733

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,094 hours, 30,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 REAR FUSELAGE, FR68 LH/RH, CRACK ON HORIZONTAL FLANGE. CORRECTIVE ACTION: REPAIRED PER ERA 611468- 14AD. (0031605)
